# SDR QXEA200600734

- Difficulty date: March 6, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE EXTERIOR LEFT HAND WING ROOT FAIRING AT STATION X427 NEAR BOTTOM EDGE HAS FOUR LOOSE RIVETS.  REPLACED IAW DHC-8-200 SRM 51-40-00, PAGES 1-5 AND 51-40-11, PAGES 1-4.
